| Model Number |
TIGHTROPE ® II RT WITH DEPLOYING SUTURE |
| Medical Device Problem Codes |
Material Rupture (1546); Use of Device Problem (1670)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/26/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
It was reported that during the reconstruction of the anterior cruciate ligament, the tightrope locking mechanism failed and the suture ruptured when the tightrope was pulled.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.